Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On soliton solutions to a class of Schrödinger-K $ \mathbf{d}$V systems


Authors: Chungen Liu and Youquan Zheng
Journal: Proc. Amer. Math. Soc. 141 (2013), 3477-3484
MSC (2010): Primary 35J10, 35J50, 35J60
DOI: https://doi.org/10.1090/S0002-9939-2013-11629-1
Published electronically: June 12, 2013
MathSciNet review: 3080170
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider a class of coupled nonlinear Schrödinger-KdV systems in the whole space via the Nehari manifold method. The existence of nontrivial solutions with both of the components nonzero is obtained.


References [Enhancements On Off] (What's this?)

  • 1. A. Ambrosetti and E. Colorado, Standing waves of some coupled nonlinear Schrödinger equations, J. London Math. Soc., 75(2)(2007), 67-82. MR 2302730 (2008f:35369)
  • 2. J. Albert and J. Angulo Pava, Existence and stability of ground-state solutions of a Schrödinger-KdV system, Proceedings of the Royal Society of Edinburgh, 133A(2003), 987-1029. MR 2018323 (2005f:35269)
  • 3. J. Dias, M. Figueira and F. Oliveira, Existence of bound states for the coupled Schrödinger-KdV system with cubic nonlinearity, Comptes Rendus Mathematique, 348(2010), 19-20, 1079-1082. MR 2735011 (2011g:35348)
  • 4. J. Dias, M. Figueira and F. Oliveira, Well-posedness and existence of bound states for a coupled Schrödinger-gKdV system, Nonlinear Analysis, 73 (2010), 2686-2698. MR 2674102 (2011g:35371)
  • 5. I. Ekeland, On the variational principle, Journal of Mathematical Analysis and Applications, 47(1974), 324-353. MR 0346619 (49:11344)
  • 6. B. Guo, Existence and uniqueness of the global solution of the Cauchy problem and the periodic initial value problem for a class of coupled systems of KdV-nonlinear Schrödinger equations. Acta Math. Sinica, 26(1983), 513-532 (Chinese). MR 747175 (86e:35132)
  • 7. B. Guo and Y. Wu, Orbital stability of solitary waves for the nonlinear derivative Schrödinger equation, J. Diff. Eqns., 123(1995), 35-55. MR 1359911 (96k:35166)
  • 8. M. K. Kwong, Uniqueness of positive solutions of $ \Delta u - u + u^{p}= 0$ in $ \mathbf {R}^{n}$, Arch. Rat. Mech. Anal., 105(1989), 243-266. MR 969899 (90d:35015)
  • 9. T. Kawahara, N. Sugimoto and T. Kakutani, Nonlinear interaction between short and long capillary-gravity waves, J. Phys. Soc. Jpn., 39(1975), 1379-1386.
  • 10. L. Chen, Orbital stability of solitary waves of the nonlinear Schrödinger-KdV equation, Partial Diff. Eqns., 12(1999), 11-25. MR 1681850 (2000d:35212)
  • 11. V. Makhankov, On stationary solutions of the Schrödinger equation with a self-consistent potential satisfying Boussinesq's equation, Phys. Lett. A, 50(1974), 42-44.
  • 12. L. A. Maia, E. Montefusco and B. Pellacci, Positive solutions of a weakly coupled nonlinear Schrödinger system, J. Diff. Equations, 229(2006), 743-767. MR 2263573 (2007h:35070)
  • 13. L. A. Maia, E. Montefusco and B. Pellacci, Infinitely many nodal solutions for a weakly coupled nonlinear Schrödinger system, Communications in Contemporary Mathematics, 10(5)(2008), 651-669. MR 2446894 (2009m:35108)
  • 14. K. Nishikawa, H. Hojo, K. Mima and H. Ikezi, Coupled nonlinear electron-plasma and ion-acoustic waves, Phys. Rev. Lett., 33(1974), 148-151.
  • 15. W. Ni and I. Takagi, Locating the peaks of least energy solutions to a semilinear Neumann problem, Duke Math. J., 70(1993), 247-281. MR 1219814 (94h:35072)
  • 16. J. Angulo and J. F. Montenegro, Existence and evenness of solitary-wave solutions for an equation of short and long dispersive waves, Nonlinearity, 13(2000), 1595-1611. MR 1781810 (2001e:35142)
  • 17. S. Terracini and G. Verzini, Solutions of prescribed number of zeros to a class of superlinear ODE's systems, Nonlinear Differential Equations Appl., 8(2001), 323-341. MR 1841262 (2002f:34038)
  • 18. M. Willem, Minimax Theorems, Birkhäuser, Boston, 1996. MR 1400007 (97h:58037)
  • 19. N. Yajima and J. Satsuma, Soliton solutions in a diatomic lattice system, Prog. Theor. Phys., 62(1979), 370-378.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J10, 35J50, 35J60

Retrieve articles in all journals with MSC (2010): 35J10, 35J50, 35J60


Additional Information

Chungen Liu
Affiliation: School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: liucg@nankai.edu.cn

Youquan Zheng
Affiliation: School of Mathematical Sciences, Nankai University, Tianjin 300071, People’s Republic of China
Email: zhengyq@mail.nankai.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2013-11629-1
Keywords: Schr\"odinger-KdV systems, Nehari manifold, nontrivial solution
Received by editor(s): March 30, 2011
Received by editor(s) in revised form: December 11, 2011
Published electronically: June 12, 2013
Additional Notes: The first author was partially supported by NFSC (11071127, 10621101), the 973 Program of STM of China (2011CB808002) and SRFDP
Communicated by: Yingfei Yi
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society